# SDR SWAA2024101748748

- Difficulty date: October 14, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N8580Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64347
- Aircraft time: 20,462 hours, 10,615 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGA PHONE MISSING.<[01] INSTALLED MEGA PHONE PER STANDARD INDUSTRY PRACTICES.
